RIS ID

134030

Publication Details

He, X. & Zhu, S. (2019). Variance and volatility swaps under a two-factor stochastic volatility model with regime switching. International Journal of Theoretical and Applied Finance, 22 (4), 1950009-1-1950009-19.

Abstract

In this paper, the pricing problem of variance and volatility swaps is discussed under a two-factor stochastic volatility model. This model can be treated as a two-factor Heston model with one factor following the CIR process and another characterized by a Markov chain, with the motivation originating from the popularity of the Heston model and the strong evidence of the existence of regime switching in real markets. Based on the derived forward characteristic function of the underlying price, analytical pricing formulae for variance and volatility swaps are presented, and numerical experiments are also conducted to compare swap prices calculated through our formulae and those obtained under the Heston model to show whether the introduction of the regime switching factor would lead to any significant difference.

Available for download on Thursday, March 05, 2020

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1142/S0219024919500092